# SDR ASAA2013041794543

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,296 hours, 7,597 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GETTING INCOMING CALL ON SATCOM.  SATCOM MENU ON MCDU WAS NO LONGER DISPLAYED. CALL LIGHT ON CENTER PEDESTAL FOR SATCOM IS CONTINUALLY ILLUMINATED.  CHIME FOR HF SELCAL SEEMS TO BE INOP.  LIGHT ILLUMINATES ON SELCAL PANEL, BUT NO CHIME.  ACFT GROUNDED.  CHECKED SAT AND SELCAL CIRCUIT BREAKERS, GOOD VDC AND NO IRREGULARITIES NOTED, REPLACED SAT CIRCUIT BREAKER AS A PRECAUTION IAW WDM 23-15-11P901, 22-22-11, AND 24-61-21.  SATCOM OPS NORMAL REF MM 23-15-00.
